Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Having pain in testicle. Having jock itching. Used clotrimazole cream. Should I see a doctor?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3580 Questions
I'm having pain in my left testicle since yesternight(12 hours).The pain is mild and i haven't got symptoms like nausea and fever. I've had jock itch(tinea cruris) since a couple of years and used clotrimazole cream last week for the treatment.Earlier I used to get some mild pain beneath naval which isn't paining anymore.IS THIS A CASE OF EMERGENCY? DO I HAVE TO CONSULT A LOCAL DOCTOR IMMEDIATLY?
Posted Fri, 18 Oct 2013 in General Health
Answered by Dr. Mahesh Koregol 1 hour later
Brief Answer:
Not emergency

Detailed Answer:

This pain is not an emergency and there is no need to worry.

Such occasional pains are common in men and are generally due to small trauma unknowingly or during sleep.

Hence I advice you to relax and take a pain killer if necessary and take rest. You wiil be fine.

Dr. Mahesh Koregol
Above answer was peer-reviewed by
Follow-up: Having pain in testicle. Having jock itching. Used clotrimazole cream. Should I see a doctor? 46 hours later
I used ibuprofen (combiflam) as suggested by you.The pain subsides after usage of pain killer but again gets back to normal after 6 or 7 hours.I used 3 doses of pain killer till long do i have to continue the pain killer? Do i need to take any antibiotic?
Answered by Dr. Mahesh Koregol 6 hours later
Brief Answer:
see doctor tomorrow

Detailed Answer:
Hi, its already more than 2 days. Dont take antibiotics now. Wait till tomorrow. If pain has not reduced, see a doctor and get examined. If necessary he will write antibiotics. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor